말초 조혈모세포 이식 후 과민반응을 보인 환자의 사이클로스포린 탈감작
Cyclosporine Desensitization in Patient with Multiple Hypersensitivity Reactions Immediately after Peripheral Blood Stem Cell Transplantation
1
조회
0
다운로드
2
인용
0
참고문헌
키워드
초록
Drug desensitization is the induction of temporary unresponsiveness to drugs, thereby allowing patients to be treated with medications to which they have presented hypersensitivity reactions. This procedure has been safely used in patients with IgE-mediated allergic reactions. In addition, it may also be effective in other immune-mediated drug reactions. A few cases of cyclosporine hypersensitivity have beenreported, but there has been no report regarding desensitization of intravenous cyclosporine. We report the first case of successful desensitization of intravenous cyclosporine in a patient who presented multiple hypersensitivity reactions shortly after peripheral blood stem cell transplantation. (Korean J Asthma Allergy Clin Immunol 2008;28:59-63)
Abstract
Drug desensitization is the induction of temporary unresponsiveness to drugs, thereby allowing patients to be treated with medications to which they have presented hypersensitivity reactions. This procedure has been safely used in patients with IgE-mediated allergic reactions. In addition, it may also be effective in other immune-mediated drug reactions. A few cases of cyclosporine hypersensitivity have beenreported, but there has been no report regarding desensitization of intravenous cyclosporine. We report the first case of successful desensitization of intravenous cyclosporine in a patient who presented multiple hypersensitivity reactions shortly after peripheral blood stem cell transplantation. (Korean J Asthma Allergy Clin Immunol 2008;28:59-63)
참고문헌 (20)
- Castells M, "Desensitization for drug allergy", Curr Opin Allergy Clin Immunol, 6, pp.476~481 (2006)
- Kepley CL, "Antigen-induced reduction in mast cell and basophil functional responses due to reduced Syk protein levels", Int Arch Allergy Immunol, 138, pp.29~39 (2005)
- Kahan BD, "Anaphylactic reaction to intravenous cyclosporine. Lancet", 1, pp.52~ (1984)
- Sumpton JE, "Hypersensitivity to cyclosporine (Neoral) and successful desensitization", Transplant Proc, 33, pp.3015~3017 (2001)
- Hallstrand TS, "Long-term acquisition of allergen-specific IgE and asthma following allogeneic bone marrow transplantation from allergic donors", Blood, 104, pp.3086~3090 (2004)
- Lucke TW, "Passive transfer of contact hypersensitivity to rubber following allogeneic bone marrow transplantation", Br J Dermatol, 141, pp.931~ (1999)
- Walker SA, "Total and allergen-specific IgE in relation to allergic response pattern following bone marrow transplantation", Clin Exp Immunol, 66, pp.633~639 (1986)
- Agosti JM, "Transfer of allergen-specific IgE-mediated hypersensitivity with allogeneic bone marrow transplantation", N Engl J Med, 319, pp.1623~1628 (1988)
- Shalit M, "Allergy development after bone marrow transplantation from a non-atopic donor", Clin Exp Allergy, 32, pp.1699~1701 (2002)
- Gennery AR, "Development of allergy post-bone marrow transplantation", Clin Exp Allergy, 32, pp.1677~1678 (2002)
- Heyd J, "Immunoglobulin E levels following allogeneic, autologous, and syngenic bone marrow transplantation: an indirect association between hyperproduction and acute graft-v-host disease in allogeneic BMT", Blood, 72, pp.442~446 (1988)
- Ringden O, "Markedly elevated serum IgE levels following allogeneic and syngeneic bone marrow transplantation", Blood, 61, pp.1190~1195 (1983)
- Dreskin SL, "Metabolism of immunoglobulin E in patients with markedly elevated serum immunoglobulin E levels", J Clin Invest, 79, pp.1764~1772 (1987)
- Ebo DG, "IgE-mediated anaphylaxis after first intravenous infusion of cyclosporine", Ann Allergy Asthma Immunol, 87, pp.243~245 (2001)
- Takamatsu Y, "Intravenous cyclosporine and tacrolimus caused anaphylaxis but oral cyclosporine capsules were tolerated in an allogeneic bone marrow transplant recipient", Bone Marrow Transplant, 28, pp.421~423 (2001)
- Volcheck GW, "Anaphylaxis to intravenous cyclosporine and tolerance to oral cyclosporine: case report and review", Ann Allergy Asthma Immunol, 80, pp.159~163 (1998)
- Theis JG, "Anaphylactoid reactions in children receiving high-dose intravenous cyclosporine for reversal of tumor resistance: The causative role of improper dissolution of Cremophor EL", J Clin Oncol, 13, pp.2508~2516 (1995)
- Riegert-Johnson DL, "A patient with anaphylactoid hypersensitivity to intravenous cyclosporine and subcutaneous phytonadione (vitamin K1)", Bone Marrow Transplant, 28, pp.1176~1177 (2001)
- Grammer LC, "Drug allergy. Patterson's allergic diseases. 6th ed", pp.295~385 (2002), Lippincortt Willians & Wilkins, Philadephia
- Castells M, "Rapid desensitization for hypersensitivity reactions to chemotherapy agents", Curr Opin Allergy Clin Immunol, 6, pp.271~277 (2006)
